# SDR 95ZZZX3920

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 350A35110203
- Condition: Bore Worn
- Location: Gimbal
- Part time: 542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING BORES WORN.
